Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
127 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What cause brown discharge when pills are taken for medical abortion?

Hi, I had a medical abortion 4.5 weeks ago. I did a pregnancy test 3 days ago which had a faint line. Im feeling fine no pregnancy symptoms and i startes taking the pill two days after the abortion. When i took the abortion pill ( two in one day ) i only had 2-3 days of normal bleeding and felt very sick but then the blood turned brown and stopped after 4th day. Not too sure on whats normal. Becky
Wed, 27 Nov 2019
Report Abuse
General & Family Physician 's  Response
Hi.

I've gone through your query. I can understand your anxiety.

Your bleeding might be a sign of termination of pregnancy.

- I advice you to do a USG pelvis to rule out retained products if any.
- Take iron & folic acid tablets
- Also consult your gynaecologist for further assistance.

Hope I have answered your query. Let me know if I can assist you further. Get well soon.

Regards,
Dr. Yogapriya V, General and family physician.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi im 22years old and i had an abortion 11 days ago using the pill. 6 days after i had sexual intercourse but my bleeding had stopped. Ever since...

Recent questions on  Abortion

doctor1 MD

My girl and I had a sex on march 1, and we used condom but she is not having menstural cycle which was supposed to be on March 13, we are afraid...

doctor1 MD

Hi, I am 40 years old G3P2 I had a miscarriage 8 months ago. I have period pain starting about 3 to 4 days before my period, I wonder what causes...

doctor1 MD

i am 35 years. had medical abortion 6 years back and a chemical pregnancy last month. this year for the first time in life got irregular bleedind....

doctor1 MD

I m 21 I had a miscarriage beginning of December Now I m bloated all the time, constantly sleepy and off food, my skin has cleared up considerably...

doctor1 MD

I had my surgical abortion on may then i got 2 proper periods on time but the third period is 9 days late please help,i hv done the hcg test came...

doctor1 MD

I am 45 days pregnant and i already have 1 child who is 2 years old. Myself amd my husband have not planned for the second child so we want to...

doctor1 MD

Best brand for copper t wen multiload goes for a failure ???